Alert archive / Indiana / Wind Chill Advisories in 2007
Wind Chill Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Feb 3, 2007, 3:45 AM EST for 34 counties in Indiana. It took effect at Feb 3, 2007, 7:00 PM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2007, 3:45 AM EST (08:45 UTC)
- In effect from
- Feb 3, 2007, 7:00 PM EST
- Expired
- Feb 5, 2007, 11:51 AM EST
- In force
- 41 hr
- Issued by
- NWS Indianapolis, IN
All 34 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 7 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIND 030845 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 AM EST SAT FEB 3 2007 INZ021-028>031-035>049-051>057-031645- /O.NEW.KIND.WC.Y.0001.070204T0000Z-070204T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 345 AM EST SAT FEB 3 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST SUNDAY. AN ARCTIC AIRMASS WILL SETTLE ON CENTRAL INDIANA TONIGHT. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP BELOW ZERO IN SOME AREAS WHILE OTHERS WILL SEE LOWS AROUND 2 DEGREES. WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH THE COLD WILL PRODUCE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO AT TIMES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
10 follow-up statements
000 WWUS43 KIND 031606 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1106 AM EST SAT FEB 3 2007 INZ021-029>031-036>042-049-032200- /O.NEW.KIND.BS.Y.0001.070203T1606Z-070203T2200Z/ /O.CON.KIND.WC.Y.0001.070204T0000Z-070204T1700Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 1106 AM EST SAT FEB 3 2007 ...BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST SUNDAY. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN RURAL AREAS. AN ARCTIC AIRMASS WILL SETTLE ON CENTRAL INDIANA THIS EVENING. WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH THE COLD WILL PRODUCE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO AT TIMES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ INZ028-035-043>048-051>057-032200- /O.CON.KIND.WC.Y.0001.070204T0000Z-070204T1700Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 1106 AM EST SAT FEB 3 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST SUNDAY. AN ARCTIC AIRMASS WILL SETTLE ON CENTRAL INDIANA TONIGHT. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP BELOW ZERO IN SOME AREAS WHILE OTHERS WILL SEE LOWS AROUND 2 DEGREES. WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH THE COLD WILL PRODUCE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO AT TIMES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KIND 032018 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 318 PM EST SAT FEB 3 2007 INZ021-029>031-036>042-049-040430- /O.CAN.KIND.BS.Y.0001.000000T0000Z-070203T2200Z/ /O.EXT.KIND.WC.Y.0001.070204T0000Z-070205T1700Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 318 PM EST SAT FEB 3 2007 ...BLOWING SNOW ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE BLOWING SNOW ADVISORY. THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST MONDAY. VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE TONIGHT. ALTHOUGH WIND CHILLS MAY MODERATE SOME DURING THE DAY SUNDAY...EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ INZ028-035-043>048-051>057-040430- /O.EXT.KIND.WC.Y.0001.070204T0000Z-070205T1700Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 318 PM EST SAT FEB 3 2007 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST MONDAY... VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE TONIGHT. ALTHOUGH WIND CHILLS MAY MODERATE SOME DURING THE DAY SUNDAY...EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KIND 040227 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 927 PM EST SAT FEB 3 2007 INZ021-028>031-035>049-051>057-041030- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 927 PM EST SAT FEB 3 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE OVERNIGHT. ALTHOUGH WIND CHILLS MAY MODERATE SOME DURING THE DAY SUNDAY...EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. $$
000 WWUS43 KIND 040752 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 252 AM EST SUN FEB 4 2007 INZ062>065-041600- /O.EXA.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS 252 AM EST SUN FEB 4 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY. VERY COLD WIND CHILLS OF 15 BELOW ZERO WILL BE POSSIBLE OVERNIGHT. EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT WITH VALUES AS COLD AS 20 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. $$ INZ021-028>031-035>049-051>057-041600- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 252 AM EST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE OVERNIGHT. EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. $$
000 WWUS43 KIND 041621 AAA WSWIND URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1121 AM EST SUN FEB 4 2007 INZ021-028>031-035>049-051>057-062>065-050030- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS 1121 AM EST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... ALTHOUGH WIND CHILLS MAY MODERATE SOME TODAY...WE EXPECT VERY COLD WIND CHILLS TO DEVELOP AGAIN TONIGHT AS AIR TEMPERATURES PLUMMET AFTER SUNSET. WIND CHILL VALUES TONIGHT ARE EXPECTED TO FALL INTO THE 15 TO 25 BELOW ZERO RANGE. THE VERY COLD WIND CHILLS WILL PERSIST INTO MIDDAY MONDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. $$
000 WWUS43 KIND 042026 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 PM EST SUN FEB 4 2007 INZ070>072-050400- /O.EXA.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BEDFORD...SEYMOUR 326 PM EST SUN FEB 4 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY. WIND CHILL TEMPERATURES ARE EXPECTED TO DROP AS LOW AS 15 BELOW ZERO TONIGHT INTO MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. $$ INZ021-028>031-035>049-051>057-062>065-050400- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS 326 PM EST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. WIND CHILL TEMPERATURES ARE EXPECTED TO DROP INTO THE 15 TO 20 BELOW ZERO RANGE TONIGHT INTO MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. $$ JAS
000 WWUS43 KIND 050205 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 905 PM EST SUN FEB 4 2007 INZ021-028>031-035>049-051>057-062>065-070>072-051015- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 905 PM EST SUN FEB 4 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. WIND CHILL TEMPERATURES ARE EXPECTED TO DROP INTO THE 15 TO 20 BELOW ZERO RANGE TONIGHT INTO MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. THE WEATHER TONIGHT AND MONDAY WILL BE SOME OF THE COLDEST HOOSIERS HAVE SEEN IN YEARS. BE AWARE THIS IS NOT JUST ANOTHER WINTER COLD SPELL. $$
000 WWUS43 KIND 050738 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 238 AM EST MON FEB 5 2007 INZ021-028>031-035>049-051>057-062>065-070>072-051700- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 238 AM EST MON FEB 5 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. WIND CHILL TEMPERATURES WILL CONTINUE TO BE FROM 15 TO 24 DEGREES BELOW ZERO THROUGH THE MUCH OF THE MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. THE WEATHER EARLY THIS MORNING WILL BE SOME OF THE COLDEST HOOSIERS HAVE SEEN IN YEARS. BE AWARE THIS IS NOT JUST ANOTHER WINTER COLD SPELL. $$
000 WWUS43 KIND 051108 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 608 AM EST MON FEB 5 2007 INZ021-028>031-035>049-051>057-062>065-070>072-051700- /O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 608 AM EST MON FEB 5 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. WIND CHILL TEMPERATURES WILL CONTINUE TO BE FROM 15 TO 24 DEGREES BELOW ZERO THROUGH THE MUCH OF THE MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL. THE WEATHER EARLY THIS MORNING WILL BE SOME OF THE COLDEST HOOSIERS HAVE SEEN IN YEARS. BE AWARE THIS IS NOT JUST ANOTHER WINTER COLD SPELL. $$
000 WWUS43 KIND 051651 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1151 AM EST MON FEB 5 2007 INZ021-028>031-035>049-051>057-062>065-070>072-051800- /O.CAN.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 1151 AM EST MON FEB 5 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE THREAT FOR WIND CHILLS COLDER THAN 15 BELOW WILL DIMINISH THIS AFTERNOON. HOWEVER, WIND CHILL VALUES WILL CONTINUE TO BE IN THE ZERO TO 10 BELOW ZERO RANGE FOR THE REMAINDER OF TODAY. ANYONE WHO PLANS TO BE OUTSIDE FOR ANY PERIOD OF TIME THIS AFTERNOON IS URGED TO KEEP ALL EXPOSED SKIN COVERED. WEAR LAYERED CLOTHING INCLUDING A HAT AND GLOVES AND COVER YOUR FACE IF AT ALL POSSIBLE. THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WIND CHILL ADVISORY. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 3:01 AM EST, 44 minutes earlier.
Area forecast discussion, Feb 3, 3:01 AM EST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 301 AM EST SAT FEB 3 2007 ...BITTERLY COLD TEMPERATURES THROUGH THE WEEKEND... .SHORT TERM /TODAY THROUGH SUNDAY/...MODELS ARE IN GOOD AGREEMENT AND HAVE USED A BLEND. H5 LOW CENTERED OVER SOUTHERN ONTARIO WILL MOVE EAST THROUGH THE SHORT TERM PERIOD DRAGGING A COLD FRONT THROUGH THE STATE ALONG THE WAY. AS PROMISED...VERY COLD AIR IS BEHIND THIS FRONT. IN ADDITION TO THIS THE WIND WILL PICK UP CONSIDERABLY TODAY AND TONIGHT. THIS COMBINATION WILL DROP WIND CHILLS ENOUGH TO ISSUE A WIND CHILL ADVISORY TONIGHT INTO SUNDAY. AS THE COLD FRONT PASSES LATER TODAY DIURNAL CLOUDS WILL FILL THE SKY AND WITH THE UPPER SYSTEM OVERHEAD AND A GOOD VORT MAX PASSING THROUGH HAVE KEPT THE LOW POPS IN FOR TODAY. AS THE SFC HIGH BEGINS TO MOVE IN SKIES WILL GO PCLDY TONIGHT. EXPECT LOWS IN THE SINGLE DIGITS INCLUDING SOME SUB ZERO LOWS. ON SUNDAY THERE WILL BE SOME FLURRIES AS YET ANOTHER VORT PASSES THROUGH THE UPPER SYSTEM. THE WIND WILL PICK UP AGAIN AND HIGHS WILL ONLY BE IN THE SINGLE DIGITS TO LOW TEENS. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...MAIN CONCERN FOR SUNDAY NIGHT WILL AGAIN BE WIND CHILL VALUES. MORE WIDESPREAD SUB ZERO LOWS ARE EXPECTED AND WIND WILL RANGE FROM 10-15KTS. WIND CHILL CALCULATIONS HAVE READINGS IN THE -20 TO -25 RANGE WHICH IS VERY CLOSE TO WARNING CRITERIA FOR CENTRAL INDIANA. AT THIS TIME WILL JUST MAKE A MENTION IN THE HWO AND LET LATER SHIFTS DECIDE ON HEADLINES FOR SUN NIGHT. OTHERWISE THE LONG TERM FORECAST LOOKS THE SAME AS IT DID A FEW DAYS AGO...BELOW NORMAL AND MOSTLY DRY. && .AVIATION...DISCUSSION FOR 06Z TAFS VFR CONDS THRU 12Z THEN COLD FRONT WILL MOVE IN. EXPECT MVFR CLOUD DECK TO DEVELOP AND PERSIST INTO THE AFTERNOON /20Z OR SO/. COULD BE A FEW SHSN...BUT NOT ENOUGH COVERAGE OR IMPACT TO MENTION IN TAFS. OTHER STORY WILL BE THE WINDS. AFT 14Z OR SO WINDS MAY GUST TO OVER 30KT AT TIMES WITH SUSTAINED NEAR 20KT POSSIBLE. WINDS WILL DIMINISH AFTER SUNSET SATURDAY. && .IND WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY 7PM EST TONIGHT UNTIL NOON EST SUNDAY FROM INTERSTATE 70 NORTH. && AVIATION...CS SHORT TERM/LONG TERM...SALLY
Hazardous weather outlook, Feb 2, 2:44 PM EST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 244 PM EST FRI FEB 2 2007 INZ021-028>031-035>049-051>057-060>065-067>072-031945- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 244 PM EST FRI FEB 2 2007 /144 PM CST FRI FEB 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR LIGHT SNOW ON SATURDAY. ANY ACCUMULATION SHOULD REMAIN LESS THAN ONE INCH. WIND CHILL VALUES WILL DROP INTO THE 10 TO 20 BELOW ZERO RANGE AS EARLY AS SATURDAY NIGHT. THE HAZARD OF VERY COLD WIND CHILLS OF 10 TO 20 BELOW ZERO WILL PERSIST THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) BSMITH/CO
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 11:06 AM EST | Blowing Snow Advisory | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 6 more | 4 hr |
Nearby
Wind Chill Advisories in Indiana, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.